# SDR AJAA2012F00076

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N935SP
- Make and model: Pilats PC1245
- Aircraft serial: 245
- Aircraft time: 17,265 hours, 22,405 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,123 hours, 5,529 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 9787318132
- Part serial: 523
- Condition: Intermittent
- Location: Rudder
- Part time: 17,265 hours, 22,405 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE ACFT RUDDER TRIM WENT TO FULL DEFLECTION.  PILOT DECLARED AN EMERGENCY, AND LANDED SAFELY.   RUDDER TRIM ACTUATOR FOUND TO BE INTERMITTENT.  REMOVED AND REPLACED ACTUATOR.
